coming off nardil...brain is squirmin like a toad...help - Social Anxiety Forum
 
Thread Tools
post #1 of 7 (permalink) Old 01-18-2019, 09:59 AM Thread Starter
SAS Member
 
Join Date: Feb 2017
Posts: 229

coming off nardil...brain is squirmin like a toad...help


I'm trying to determine what course to take here...

I decided to come off Nardil due to emotional numbness/detachment, pervasive sense of fear, and compulsive/dangerous behavior.

on dropping from 45 to 30 slowly first morning dread and depression came back...It is less now but replaced by fractured thinking and confusion bordering on amnesia, lack of executive function, and increasing anxiety/flat-footedness around clients and in public. OMG and so much Nausea. Compulsive activity and weight has already dropped, sex drive is ramping back up.

My daily cycle for the last two weeks is: wake up sad and/or confused. Take 15 mgs Nardil, 100 mgs of Lamictal, 50 mgs of modafinil. Got me going but almost makes me more confused until I take a small amount of klonopin. Nausea ugh...By brain is spinning with self-obsessed thoughts instead of engaging in my job.

I crash after lunch and then crash further taking another full or half pill of Nardil and 25 lamictal in the late afternoon. Start getting very impatient again. Have to take 2.5 mg ritalin to keep going and then I'm so verbally full of garbage and oversharing. After a bit I feel relatively normal, but a little impulsive like before I dropped down, for the rest of the day. Cycle begins again in the morning.

I feel like I'm stuck at an impasse...afraid to go any lower because I don't want my original symptoms back, and not sure what to take next. I had a thought of going back up and adding tianeptine; lyrica or phenibut; and/or agomelatine for apathy and the weird fear/anxiety...All of them are here on on their way. My pdoc, who is mostly useless on the topic on MAOIs, wouldn't be on board with them obviously.

Also thought about using them to wean off but which one? they each look attractive in their own way, and I'm just going off the effing rails.
porkpiehat is offline  
Sponsored Links
Advertisement
 
post #2 of 7 (permalink) Old 01-22-2019, 02:37 PM
SAS Member
 
Join Date: Jun 2018
Location: City Of Angels
Gender: Male
Posts: 90
it's for sure going to be a rocky road until your completely off the stuff, or until you stay on one dose for a long period of time.
AskingAlexandria is offline  
post #3 of 7 (permalink) Old 01-23-2019, 10:49 PM
SAS Member
 
Rezx's Avatar
 
Join Date: Jan 2019
Posts: 56
My Mood: Asleep
Im so sorry, this is intense.

I went cold turkey off my meds once, brain was rattled for a good week or two. Then back to normal stage.

I wish i could chime in, but i think you know what is best for yourself. Please, keep us updated.
Rezx is offline  
 
post #4 of 7 (permalink) Old 02-04-2019, 12:05 PM Thread Starter
SAS Member
 
Join Date: Feb 2017
Posts: 229
Today was the first day at zero nardil. I had been going down one half pill per week. Added tianeptine two weeks ago...seemed to make the withdrawal better, especially the GI symptoms. Can't tell what it's doing now if anything.

Sleep now comes naturally (first time in two years!) but the mornings are empty and depressed again. Cognition not as bad as during the withdrawal. I feel like my muscles are actually firing again. Drinking smoking spending has nearly stopped but so has interest in anything.
porkpiehat is offline  
post #5 of 7 (permalink) Old 02-08-2019, 01:42 AM
SAS Member
 
Patricson's Avatar
 
Join Date: Jan 2019
Posts: 15
I think that you yourself know that it will be better for you, and if you are satisfied with the result without nardil, then hold on to it and keep us informed.
Patricson is offline  
post #6 of 7 (permalink) Old 07-03-2019, 12:51 PM
SAS Member
 
Join Date: Dec 2018
Posts: 117
Quote:
Originally Posted by porkpiehat View Post
Today was the first day at zero nardil. I had been going down one half pill per week. Added tianeptine two weeks ago...seemed to make the withdrawal better, especially the GI symptoms. Can't tell what it's doing now if anything.

Sleep now comes naturally (first time in two years!) but the mornings are empty and depressed again. Cognition not as bad as during the withdrawal. I feel like my muscles are actually firing again. Drinking smoking spending has nearly stopped but so has interest in anything.
Hi Porkiehat,

How have you been doing.. I am sorry you struggling with coming of nardil. Did things become a bit better already. I am experiencing these crash with nardil as well. I take a very low dose of nardil only 15 - 30 MG this works and I can't take anymore. However I crash during lunch, about 4 hours after taking my nardil pill. It gives me this weird dizzyness and I feel like my brain just shuts down, it's weird to describe around 12 I take another nardil pill or half.. And I feel a bit better around 1 o clock. Also the muscle stiffness and headaches on the front of my head are so annoying.

I went off nsrd for 3 days and got so extremely tyred. I did not wanne do anything and layed in bed all day. Oh yeah and my cognition oh my God I just can't remember stuff and I am so slow

I am going to try to stop with nardil eventually right now I decided to take 15 MG devided over 2 doses. That's how I feel best and I still feel like myself, just a bit more happy and motivated and the best of all way less sensitive for criticism. I think I have some kind of major depression / social anxiety.

When I stop I will take supplements to boost cognitive functions and mood. I already bought crocus sativus, rhodiola rosea and ginko biloba. All are herbs that suppose to have a positive energy, mood and cognitive function. Also planning on taking extra D and fish oil.

I am actually wondering if I csn slowly start supplementing while taking nardil.. Still have to figure that out. Anyway best of luck to you.
Greekgirl is offline  
post #7 of 7 (permalink) Old 07-03-2019, 10:34 PM
SAS Member
 
Join Date: Feb 2013
Location: Earth
Gender: Male
Posts: 536
I know what you are going through and its pretty tough, I could suggest to take a small dose of Benzo's for the next 10 days or so... clonazepam has a longer half life so even every two days might do it but got to be careful not to abuse it or you can come out of this phase and be benzo dependent. I would also drop the modafinil as it can make you more excited which doesn't go well when coming off these drugs. Best of luck
Burnaby is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Similar Threads
Thread Thread Starter Forum Replies Last Post
Nardil -> Parnate? Nardil stopped working. sadness Medication 29 08-28-2017 02:01 PM
My new psychiatrist recommends Trintellix over Nardil Captainmycaptain Medication 20 05-26-2017 08:40 AM
Any ideas on why I had two seizures after taking Nardil? Captainmycaptain Medication 3 11-23-2016 01:14 AM
Parnate vrs. Nardil Norske Medication 68 11-05-2016 10:06 AM
Where does Nardil take place in the brain? longway Medication 3 03-05-2011 01:37 PM

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome